# SDR DXTA2009042303615

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605810
- Aircraft time: 460 hours, 347 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Sticking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING THE RT BRAKE, THE BRAKE GRABS AND THE ACFT SHUTTERS, MOST NOTICEABLE AT TAXI SPEED.
